# SDR SWI2024F01165

- Difficulty date: August 20, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 47,054 hours, 39,988 cycles
- System (JASC): 5755 · Spoilers
- Part: Fastener
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD GROUND SPOILER, ALL PIVOT HARDWARE CORRODED      (C-CHECK RO 11/7/2024)    REMOVED AND REPLACED MOUNTING HARDWARE ON RH WING INBD GROUND SPOILER, REF CRJ200 AMM 27-65-01-000-801 AND CRJ200 AMM 27-65-01-400-801.  CHECKED INSTALLATION OF THE GROUND SPOILER TEFLON PADS, REF. CRJ200 AMM 27-60-00-900-803.  CHECKS GOOD AT THIS TIME.  CLEARANCE CHECK OF THE GROUND SPOILER PROXIMITY SENSOR ACCOMPLISHED, REF. CRJ200 AMM 27-60-00-220-801, FOUND OUT OF TOLERANCE.  GROUND SPOILER PROXIMITY SENSOR ADJUSTED AS PER CRJ AMM 27-63-07-04.  CHECKS GOOD AT THIS TIME.  RIGGING CHECK OF GROUND SPOILER ACTUATOR ACCOMPLISHED, REF CRJ AMM 27-63-01-830-801.  CHECKS GOOD AT THIS TIME.  OPERATIONAL TEST OF THE GROUND SPOILERS ACCOMPLISHED, REF. CRJ AMM 27-65-00-710-801. OPS TEST GOOD AT THIS TIME.
